# SDR 99UAL900440

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE UPPER CHORD OF THE STATION 1070 FLOORBEAM (P/N 65-20821-21), CENTERED ABOUT RBL 26.  THE DAMAGE COVERS A SPAN OF SIX (6) FASTENER ROWS LOCATED BETWEEN THE RBL 24.75 SEAT TRACK AND THE GALLEY RAIL INBOARD OF THIS LOCATION.  A REPAIR STRAP WAS INSTALLED ON THE FLOORBEAM UPPER CHORD PER THE INSTRUCTIONS GIVEN IN TIMCO REO-06686.  THIS REPAIR WAS APPROVED PER AN FAA FORM 8110-3.
